# SDR DALA2023080806482

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,167 hours, 42,926 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

SHIP 0676 -TIRE/BRAKE/FIRE/DE- LEFT MLG TIRES BLOWN, AND NBR 5 AND 6 BRAKES LOCKED DURING LANDING WITH SUBSEQUENT BRAKE FIRE. PASSENGERS EVACUATED. CORRECTIVE ACTION: REPLACED LT MLG, BRAKES AND TIRES. REPLACED ANTISKID / AUTOBRAKE CONTROL UNIT, OPS CK GOOD. REPLACED R1, R2, R3 AND RT OVER WING SLIDES. REPLACED ENGINE AND APU FIRE BOTTLES.
